Subject: Re: 5 Years since taking Levaquin
It's been 11 month now since I took LEVAQUIN. Fortunately, I've been amazingly healthy since I also had sinus surgery last December that put an end to the chronic infections. I am however, having real problems with pain and fatigue. I'm 42, and I know it's time for these things to start happening, but I feel and act older than my 74 year old mother who has osteoarthritis. I am taking Celexa for migraines, and getting the added benefit for my fatigue, but I'm really afraid to take the other aches and swelling to a doctor because I don't want to be treated with Vioxx or Celebrex. (these cause high blood pressure). I feel I've aged 30 years in the past 5. Just 5 short years ago, I was running and jogging, and felt I could do most anything, mentally and physically. I've now gained about 100lbs and find all efforts extremely difficult. I'm sorry to vent, but sometimes you just need to.
Last Updated 8/04/04